MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Customer returned replacement meter - unable to test.Most likely underlying root cause: mlc-57-user had an inaccurate reference: alternate meter: the end user is comparing results obtained from one of trividia's bgm system to the results from another trividia's bgm system test strip udi# (b)(4).Note: manufacturer contacted customer on 3/15/2018 in a follow-up call in order to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention since the last call.
 
Event or Problem Description
Consumer reported complaint for low blood glucose test results.Customer stated he just got the truemetrix meter (b)(6) 2018.The customer is concerned with tests results from results obtained of 117, 152, 147 and 135 mg/dl.Customer stated that he had performed a fasting meter to meter comparison and obtained results of 152 mg/dl using truemetrix meter and 215 mg/dl using truetrack meter.The customer's expected fasting blood glucose test result range is 150 - 225 mg/dl.Customer was using alcohol and tests from the forearm.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2018, back to back blood tests were performed by the customer non-fasting and produced test results of 152 mg/dl and 128 mg/dl (forearm) and 150 and 146 mg/dl (finger) using truemetrix meter.After performing back to back tests, customer stated he would begin testing on his fingers.The product is stored according to specification in the office.The test strip lot manufacturer's expiration date is 01/31/2019 and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history (date/time not set, customer had removed battery): result 1 :117mg/dl date:(b)(6) 2018 time:7:37am fasting; result 2 :152mg/dl date:(b)(6) 2018 time:2:21am fasting; result 3 :147mg/dl date:(b)(6) 2018 time:3:40pm fasting; result 4 :135mg/dl date:(b)(6) 2018 time:6:14pm fasting.
 
Event or Problem Description
Consumer reported complaint for low blood glucose test results.Customer stated he just got the truemetrix meter (b)(6) 2018.The customer is concerned with tests results from results obtained of 117, 152, 147 and 135 mg/dl.Customer stated that he had performed a fasting meter to meter comparison and obtained results of 152 mg/dl using truemetrix meter and 215 mg/dl using truetrack meter.The customer's expected fasting blood glucose test result range is 150 - 225 mg/dl.Customer was using alcohol and tests from the forearm.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2018, back to back blood tests were performed by the customer non-fasting and produced test results of 152 mg/dl and 128 mg/dl (forearm) and 150 and 146 mg/dl (finger) using truemetrix meter.After performing back to back tests, customer stated he would begin testing on his fingers.The product is stored according to specification in the office.The test strip lot manufacturer's expiration date is 01/31/2019 and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history (date/time not set, customer had removed battery): (b)(6).
 
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Customer returned replacement meter - unable to test.Customer returned correct test strips.Returned strips evaluated with no defect found.Most likely underlying root cause: mlc-57-user had an inaccurate reference: alternate meter: the end user is comparing results obtained from one of trividia's bgm system to the results from another trividia's bgm system.(b)(4).Note: manufacturer contacted customer on (b)(6) 2018 in a follow-up call in order to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention since the last call.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7388457
Report Number1000113657-2018-00384
Device Sequence Number16498093
Product Code NBW
UDI-Device Identifier00093351018992
UDI-Public(01)00093351018992
Combination Product (Y/N)N
Initial Reporter StateOH
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 04/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/31/2019
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMU2578
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/03/2018
Was the Report Sent to FDA? No
Event Location Home
Initial Date Received by Manufacturer 03/07/2018
Supplement Date Received by Manufacturer03/07/2018
Initial Report FDA Received Date04/02/2018
Supplement Report FDA Received Date04/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY; SECOND THERAPY